Marian, Alina and Zhao, Xiaolei - On the group of zero-cycles of holomorphic symplectic varieties

epiga:5506 - Épijournal de Géométrie Algébrique, March 13, 2020, Volume 4
On the group of zero-cycles of holomorphic symplectic varieties

Authors: Marian, Alina and Zhao, Xiaolei

For a moduli space of Bridgeland-stable objects on a K3 surface, we show that the Chow class of a point is determined by the Chern class of the corresponding object on the surface. This establishes a conjecture of Junliang Shen, Qizheng Yin, and the second author.


Volume: Volume 4
Published on: March 13, 2020
Submitted on: May 23, 2019
Keywords: Mathematics - Algebraic Geometry


Share

Consultation statistics

This page has been seen 150 times.
This article's PDF has been downloaded 57 times.